Einige Bemerkungen zum Goldbach'schen Problem.
Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 75-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
binary Goldbach problem, ternary Goldbach problem, exceptional set, lower bounds, number of Goldbach representations of almost all even numbers, short intervals
@article{MOMA_1994__118_3-4_178658,
author = {Dieter Wolke and Gunter Dufner},
title = {Einige {Bemerkungen} zum {Goldbach'schen} {Problem.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {75--82},
year = {1994},
volume = {118},
number = {3-4},
zbl = {0808.11060},
url = {http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178658/}
}
Dieter Wolke; Gunter Dufner. Einige Bemerkungen zum Goldbach'schen Problem.. Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 75-82. http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178658/